# SDR DALA2016011700408

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 261
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON COUNTERSINK AT FUSELAGE SKIN BS 261 BETWEEN LONGERON 29LT TO 30. FUSELAGE SKIN BS 261 BETWEEN LONGERON 29LT TO 30 IN REF MON, 88 L/L , 0592913; VIS ER/A 498753-II; FSLG SKN ; 996. WAS REPAIRED IAW SRM 53-04-2, FIGURE 2, SHEET 6 AND 33.  PERMANENT REPAIR PERFORMED, PERMANENT REPAIR METHOD VISUAL / INITIAL 8000 CYCLES, REPETITIVE - 8000 CYCLES.
